# SDR ASAA2017012019749

- Difficulty date: January 20, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 51,262 hours, 19,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOORBEAM TEE CAP AT BS 947.5 HAS SEVERAL AREAS OF CORROSION BETWEEN LBL 20 TO RBL 20.  ACFT GROUNDED.  REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SM 53-70-51. REPAIRED THE FLOORBEAM TEE REPLACED IAW EA 900-53EA-18413.
